MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/06/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Concomitant products: mentor siltex contour profile spectrum 650cc saline breast implant, catalog # 3542515, lot # 6556524.(b)(4).
 
Event or Problem Description
It was reported via fda medwatch mw5077747 that a female patient of unknown age underwent breast reconstruction with a saline mentor siltex contour profile spectrum 650cc and experienced change in her digestive system, joint pain, ringing in ears, itching, breast pain and a cough due to newly diagnosed asthma.As a result, the patient underwent removal of the implants on (b)(6) 2018.There was no product issue, such as deflation reported.No additional information has been made available.This is for the left side implant, see manufacturer report number 1645337-2018-05086 for contralateral prosthesis.
 
Additional Manufacturer Narrative
On (b)(6) 2018, mentor became aware that patient code "pain" was accidentally omitted from the initial report dated (b)(6) 2018.(b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7802285
Report Number1645337-2018-05085
Device Sequence Number14134656
Product Code FWM
UDI-Device Identifier00081317002178
UDI-Public00081317002178
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number3542515
Device Lot Number6556524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;